MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLFLEX BILIARY TRANSHEPATIC; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLFLEX BILIARY TRANSHEPATIC; CATHETER, BILIARY, DIAGNOSTIC
Model Number 20233
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/17/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that shaft break occurred.A 10mmx60mm wallflex biliary transhepatic stent was advanced for treatment.However, during deployment, it was noted that the valve body and exterior tube were separated.The procedure was completed with another of the same device.No patient complications were reported and the patient's status was stable.
 
Event or Problem Description
It was reported that shaft break occurred.A 10mmx60mm wallflex biliary transhepatic stent was advanced for treatment.However, during deployment, it was noted that the valve body and exterior tube were separated.The procedure was completed with another of the same device.No patient complications were reported and the patient's status was stable.It was further reported that the shaft separation occurred 1 cm from the hub outside the patient.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: unit returned with its original pouch, overall visual revision did not identify failures or evidence that could be lost due to decontamination process.The stent was returned fully covered and undeployed.The outer light blue sheath was returned detached form the valve body (handle break).No more damages were found in the device.
 
Event or Problem Description

Brand Name
WALLFLEX BILIARY TRANSHEPATIC
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10455453
Report Number2134265-2020-11421
Device Sequence Number19714018
Product Code FGE
UDI-Device Identifier08714729820512
UDI-Public08714729820512
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K112543
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/03/2022
Device Model Number20233
Device Catalogue Number20233
Device Lot Number0025151886
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/04/2020
Initial Date Received by Manufacturer 08/18/2020
Supplement Date Received by Manufacturer08/25/2020
09/09/2020
Initial Report FDA Received Date08/26/2020
Supplement Report FDA Received Date09/01/2020
09/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age65 YR